RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 3, Pages 13–48 (Mi fpm826)  

This article is cited in 9 scientific papers (total in 9 papers)

Profinite groups associated with weakly primitive substitutions

J. Almeida

University of Porto

Abstract: A uniformly recurrent pseudoword is an element of a free profinite semigroup in which every finite factor appears in every sufficiently long finite factor. An alternative characterization is as a pseudoword that is a factor of all its infinite factors, i.e., one that lies in a $\mathcal J$-class with only finite words strictly $\mathcal J$-above it. Such a $\mathcal J$-class is regular, and therefore it has an associated profinite group, namely any of its maximal subgroups. One way to produce such $\mathcal J$-classes is to iterate finite weakly primitive substitutions. This paper is a contribution to the computation of the profinite group associated with the $\mathcal J$-class that is generated by the infinite iteration of a finite weakly primitive substitution. The main result implies that the group is a free profinite group provided the substitution induced on the free group on the letters that appear in the images of all of its sufficiently long iterates is invertible.

Full text: PDF file (385 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:2, 3881–3903

Bibliographic databases:

UDC: 512.53

Citation: J. Almeida, “Profinite groups associated with weakly primitive substitutions”, Fundam. Prikl. Mat., 11:3 (2005), 13–48; J. Math. Sci., 144:2 (2007), 3881–3903

Citation in format AMSBIB
\Bibitem{Alm05}
\by J.~Almeida
\paper Profinite groups associated with weakly primitive substitutions
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 3
\pages 13--48
\mathnet{http://mi.mathnet.ru/fpm826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2176678}
\zmath{https://zbmath.org/?q=an:1110.20022}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 2
\pages 3881--3903
\crossref{https://doi.org/10.1007/s10958-007-0242-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34250161770}


Linking options:
  • http://mi.mathnet.ru/eng/fpm826
  • http://mi.mathnet.ru/eng/fpm/v11/i3/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rhodes J., Steinberg B., “Closed subgroups of free profinite monoids are projective profinite groups”, Bull. Lond. Math. Soc., 40:3 (2008), 375–383  crossref  mathscinet  zmath  isi  elib
    2. Almeida J., Steinberg B., “Rational codes and free profinite monoids”, J. Lond. Math. Soc. (2), 79:2 (2009), 465–477  crossref  mathscinet  zmath  isi
    3. Almeida J., Costa A., “Infinite-vertex free profinite semigroupoids and symbolic dynamics”, J. Pure Appl. Algebra, 213:5 (2009), 605–631  crossref  mathscinet  zmath  isi  elib
    4. Steinberg B., “Maximal subgroups of the minimal ideal of a free profinite monoid are free”, Israel J. Math., 176:1 (2010), 139–155  crossref  mathscinet  zmath  isi  elib
    5. Costa A., Steinberg B., “Profinite groups associated to sofic shifts are free”, Proc. Lond. Math. Soc., 102:2 (2011), 341–369  crossref  mathscinet  zmath  isi  elib
    6. Steinberg B., “On the endomorphism monoid of a profinite semigroup”, Portugaliae Mathematica, 68:2 (2011), 177–183  crossref  mathscinet  zmath  isi  elib
    7. Almeida J., Costa A., “On the Transition Semigroups of Centrally Labeled Rauzy Graphs”, Internat J Algebra Comput, 22:2 (2012), 1250018  crossref  mathscinet  zmath  isi  elib
    8. Almeida J., Costa A., “Presentations of Schutzenberger Groups of Minimal Subshifts”, Isr. J. Math., 196:1 (2013), 1–31  crossref  mathscinet  zmath  isi  elib
    9. Almeida J., Costa J.C., Zeitoun M., “Iterated Periodicity Over Finite Aperiodic Semigroups”, Eur. J. Comb., 37:SI (2014), 115–149  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:148
    Full text:46
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019